advertisement
Question
Posted by: kali | 2009/03/05

confused

i have been using contraceptives for 2 months from Nov-jan begining i have not used them for almost 2 months because i am not sexually active anymore but i have recieved my preiod' s for a month now and white thich discharge just comes dont know wtha the problem could because there is no sign of pregancy.

thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Do you mean that you have not had your period? The white discharge may be thrush. Try Canesten pessaries.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement